# SDR HEEA077429

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 206040320103
- Part serial: BT1658
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE SHAFT.
